Couldn't find what you looking for?

TRY OUR SEARCH!

I had a medical abortion on May 25th. On June 7th I had five days of bleeding that I believe was a period. On June 16th I had a jelly like discharge, which I have learned from this forum could signify ovulation. On that evening I had unprotected sex. On June 19th I took Plan B. Since then I have had a lot of normal, clear discharge. Around June 24th (two days ago) I began having lower abdominal pain similar to menstrual cramps. It feels like my period will be starting any minute but there is no bleeding.

If the June 7th bleeding was indeed my period my next won't be due until next Wed, July 4th. How likely is it that I am pregnant?

Loading...

You took plan B, which was very important because it helps prevents pregnancy.

I cramp for 3-7 days before my period will start, and you could be doing this as well. You could simply be cramping because your period is coming soon.

ALSO, plan b does make your cycles screwy, and it can make your period extra early or extra late.

IF that was your ONLY SEX act, and you took plan B so quickly, your risk of pregnancy is considered low.
Reply

Loading...

I'm happy to announce that I am NOT pregnant. The Plan B must have just been playing with my hormones. I did have a very emotional couple of days before my period (which was 5 days earlier than expected).

I hope this information helps someone. I will definitely be more cautious from this point forward.
Reply

Loading...